U.S. doctors online nowAsk doctors free
Singapore
A 17-year-old female asked:

Hi doc(s), i have just learnt that ibuprofen may cause kidney or/and liver problems. i took ibuprofen the past 3 days or so to ease cramps and noticed lately that my skin has become rather dull. may i know if this may be caused by ibuprofen not being exc

1 doctor answer1 doctor weighed in
Dr. David Krulak
Family Medicine 23 years experience
Ibuprofen: In an otherwise healthy young woman, ibuprofen when taken as prescribed is unlikely to cause any significant problems. Skin dullness is more apt to be due to some other cause. However, if there is concern, a doctor could do simple testing to ensure kidney function.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.